# SDR NACA2016081100012

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIPS IN AFT PIT RT STR 20 AND 22, BS 787.  REPLACED STR CLIPS IN AFT PIT RT STR 20 AND 22, BS 787 WITH MADE REPAIR PART IAW DWG 69-353352, REV C.
